# SDR 2005UALA00718

- Difficulty date: July 27, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 37,030 hours, 13,188 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD CRACKED.  REPLACED WINDOW DUE TO CRACKING AND DELAMINATION.
